# SDR SWIA201540840

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, UPPER SURFACE OF VANE T/E CHAFED APPROXIMATELY 54" FROM INBD END OF VANE. C-CHECK, BLENDED AND REPAIRED CHAFE AREA ON RT INBD FLAP VANE  UPPER SURFACE OF VANE T/E APPROXIMATELY 54" FROM INBD END OF VANE IAW SRM AND STS EA.
